MathSciNet Relay Station
MathSciNet bibliographic data
MR2769296 35L65 (35L67 76L05 76N15)
Cheng, Hongjun; Yang, Hanchun Delta shock waves as limits of vanishing viscosity for 2-D steady pressureless isentropic flow. Acta Appl. Math. 113 (2011), no. 3, 323–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement